# SDR SWAA2015121547174

- Difficulty date: December 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 35,209 hours, 20,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK NR 1 RT WINDOW FRAME CRACKED AT OTBD UPPER CORNER.  REPAIRED FRAME IAW EA.
